On Verma bases for representations of sl(n,c)

Raghavan, K. N. ; Sankaran, P. (1999) On Verma bases for representations of sl(n,c) Journal of Mathematical Physics, 40 (4). pp. 2190-2195. ISSN 0022-2488

Full text not available from this repository.

Official URL: http://jmp.aip.org/resource/1/jmapaq/v40/i4/p2190_...

Related URL: http://dx.doi.org/10.1063/1.532859


Conjectural bases for irreducible representation spaces of simple Lie algebras, due to Verma, have been described by Li, Moody, Nicolescu, and Patera. In this paper the basis conjecture for the algebras of type An is established.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Lie Algebras
ID Code:57711
Deposited On:29 Aug 2011 08:23
Last Modified:06 Jul 2012 05:28

Repository Staff Only: item control page